# SDR USAA2010031690589

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 29,075 hours, 10,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 590
- Condition: Low Pressure
- Location: L2 Door
- Part time: 29,075 hours, 10,523 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 770 - CLT - EES - CIDS CAUTION LIGHT REMAINS ON.  MAINTENANCE FOUND MID LEFT DOOR (L2) BOTTLE PRESSURE LOW.  SERVICED DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-03.
